# SDR 2008UALA03264

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 41,595 hours, 11,530 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 6439105
- Condition: Leaking
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTS HYD QTY LOSS LEFT SYS RESERVOIR REPORTS 1.3 DOWN TO .92.  *S/D*  RUDDER CENTER PCU LEAKING.  REPLACED CENTER PCU FOR RUDDER AND PERFORMED LEAK CHECK.
